Advertisement

Communications in Mathematical Physics

, Volume 72, Issue 1, pp 49–53 | Cite as

On a normal form of symmetric maps of [0, 1]

  • H. Rüssmann
  • E. Zehnder
Article

Abstract

A class of continuous symmetric mappings of [0, 1] into itself is considered leaving invariant a measure absolutely continuous with respect to the Lebesgue measure.

Keywords

Neural Network Statistical Physic Complex System Nonlinear Dynamics Normal Form 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    Ruelle, D.: Applications conservant une mesure absolument continue par rapport adx sur [0,1]. Commun. Math. Phys.55, 47–51 (1977)Google Scholar
  2. 2.
    Lasota, A., Yorke, J.A.: On the existence of invariant measures for piecewise monotonic transformations. Trans. Am. Math. Soc.186, 481–488 (1973)Google Scholar

Copyright information

© Springer-Verlag 1980

Authors and Affiliations

  • H. Rüssmann
    • 1
  • E. Zehnder
    • 2
  1. 1.Fachbereich Mathematik der Johannes GutenbergUniversität MainzMainz
  2. 2.Mathematisches Institut der Ruhr-Universität BochumBochumGermany

Personalised recommendations